For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 4, 2018, Pages 1143-1158                                                                DOI:10.11948/2018.1143
Global regularity for 3D generalized Hall magneto-hydrodynamics equations
Baoquan Yuan and Chaoying Li
Keywords:Hall magneto-hydrodynamics equations, global regularity, hyperdissipation, Littlewood-Paley decomposition.
Abstract:
      For the 3D incompressible Hall magneto-hydrodynamics equations, global regularity of the weak solutions is not established so far. The major difficulty is that the dissipation given by the Laplacian operator is insufficient to control the nonlinearities. Wan obtained the global regularities of the 3D generalized Hall-MHD equations with critical and subcritical hyperdissipation in ({\em Global regularity for generalized Hall-magnetohydrodynamics systems}, Electron. J. Differential Equations, 2015, 2015(179), 1--18). We improve this slightly by making logarithmic reductions in the dissipation and still obtain the global regularity.
PDF      Download reader